Transitively acting monoids of local automorphisms of locally finite trees

Jan Chvalina; Ludmila Chvalinová

Archivum Mathematicum (1983)

  • Volume: 019, Issue: 2, page 71-82
  • ISSN: 0044-8753

How to cite

top

Chvalina, Jan, and Chvalinová, Ludmila. "Transitively acting monoids of local automorphisms of locally finite trees." Archivum Mathematicum 019.2 (1983): 71-82. <http://eudml.org/doc/18106>.

@article{Chvalina1983,
author = {Chvalina, Jan, Chvalinová, Ludmila},
journal = {Archivum Mathematicum},
keywords = {partially ordered set; locally finite forest; dual principal ideals; locally finite tree; tree algebra; monoid of all local automorphisms; automorphism group},
language = {eng},
number = {2},
pages = {71-82},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Transitively acting monoids of local automorphisms of locally finite trees},
url = {http://eudml.org/doc/18106},
volume = {019},
year = {1983},
}

TY - JOUR
AU - Chvalina, Jan
AU - Chvalinová, Ludmila
TI - Transitively acting monoids of local automorphisms of locally finite trees
JO - Archivum Mathematicum
PY - 1983
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 019
IS - 2
SP - 71
EP - 82
LA - eng
KW - partially ordered set; locally finite forest; dual principal ideals; locally finite tree; tree algebra; monoid of all local automorphisms; automorphism group
UR - http://eudml.org/doc/18106
ER -

References

top
  1. Alexandrov P. S., Diskrete Räume, Mat. Sb. 2 (1937), 501-519. (1937) 
  2. Adnadževič D., Some properties of A-spaces, Soviet. Math. Dokl. 14 (1973), 492-496. (1973) Zbl0287.54032
  3. Аднаджевич Д, A-дополнения топологических npocтpaнств, Math. Balcanica 4 (1974), 9-12. (1974) MR0420527
  4. Čech E., Topological Spaces, (revised by Z. Frolík and M. Katětov), Academia Prague 1966. (1966) Zbl0141.39401MR0211373
  5. Chvalina J., Set transformations with centralizers formed by closed deformations of quasi-discrete topological spaces, Proc. IV. Prague Top. Sym. 1976, Part B, Soc. Czech. Math. Phys. Prague 1977, 83-89. (1976) Zbl0372.54038MR0500872
  6. Chvalina J., Characterizations of certain monounary algebras I, Arch. Math. (Brno) 14, 2 (1978), 85-98, II ibid. 14, 3 (1978), 145-154. (1978) Zbl0388.08006MR0512748
  7. Maxson C. J., Semigroups of order-preserving partial endomorphisms on trees I, Coll. Math. 23 (1974), 25-37. (1974) Zbl0269.20056MR0360896
  8. Nebeský L., Algebraic Properties of Trees, Acta Univ. Carolinae Philologica - Monographia XXV, 1969. (1969) Zbl0214.23301MR0274210
  9. Rival I., The retract construction, Ordered Sets, D. Reidel Publ. Comp. 1982, 97-122. (1982) Zbl0491.06003MR0661292
  10. Wells, Ch., Centralizers of transitive semigroup actions and endomorphisms of trees, Pacific J. Math. 64 (1976), 265-271. (1976) Zbl0342.20034MR0429632
  11. Zelinka B., Infinite tree algebras, Čas. pěst. mat. 107 (1982), 59-68. (1982) Zbl0487.05022MR0651082

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.